Patient : Hi i am 21 years old and have been on the implant for 4 years as a method of contraception. over the past few months i have began to start looking more and more pregnant.the more i diet doesnt seem to matter my stomach keeps getting bigger. i have also been experiencing other symptoms as morning sickness and headaches and breast tenderness. I know it is very unlikely that i am pregnant as i am on the implant but i just cant seem to get this feeling out of my head that i might be pregnant. i am too scared to go and see my doctor as i feel as though he would think i was over reacting.
is it possible to get get pregnant while using the implant. i have heard some medication can effect the effectiveness of the implant. the medicens i am currently using are sertraline, promazine, baflonec and argent.nit which is a herbal medication. i really need help as i dont want to find out too late.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.